American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Michael Gene Dobbins, Andreas F. Holmsen and Alfredo Hubard. Regular systems of paths and families of convex sets in convex position. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tomáš Hejda and Edita Pelantová. Spectral properties of cubic complex Pisot units. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Doowon Koh and Hae-Sang Sun. Distance sets of two subsets of vector spaces over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1679-1692.
Abstract, references, and article information   
View Article: PDF

[4] Andrei M. Raigorodskii. Cliques and cycles in distance graphs and graphs of diameters. Contemporary Mathematics 625 (2014) 93-109.
Book volume table of contents   
View Article: PDF

[5] Driss Essouabri and Ben Lichtin. $k-$point Configurations of Discrete Self-Similar Sets. Contemporary Mathematics 600 (2013) 21-50.
Book volume table of contents   
View Article: PDF

[6] János Pach and Gábor Tardos. Tight lower bounds for the size of epsilon-nets. J. Amer. Math. Soc. 26 (2013) 645-658.
Abstract, references, and article information
View Article: PDF

[7] Derrick Hart, Alex Iosevich, Doowon Koh and Misha Rudnev. Averages over hyperplanes, sum-product theory in vector spaces over finite fields and the Erdős-Falconer distance conjecture. Trans. Amer. Math. Soc. 363 (2011) 3255-3275. MR 2775806.
Abstract, references, and article information   
View Article: PDF

[8] Alex Iosevich, Igor E. Shparlinski and Maosheng Xiong. Sets with integral distances in finite fields. Trans. Amer. Math. Soc. 362 (2010) 2189-2204. MR 2574892.
Abstract, references, and article information   
View Article: PDF

[9] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[10] A. Iosevich and M. Rudnev. Erdös distance problem in vector spaces over finite fields. Trans. Amer. Math. Soc. 359 (2007) 6127-6142. MR 2336319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Hofmann and A. Iosevich. Circular averages and Falconer/Erdös distance conjecture in the plane for random metrics. Proc. Amer. Math. Soc. 133 (2005) 133-143. MR 2085162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. Morris and V. Soltan. The Erdos-Szekeres problem on points in convex position -- a survey. Bull. Amer. Math. Soc. 37 (2000) 437-458. MR 1779413.
Abstract, references, and article information   
View Article: PDF

[13] Péter Komjáth. A decomposition theorem for ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 120 (1994) 921-927. MR 1169038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia